Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2007, Volume 7, Issue 2, Pages 36–39 (Mi isu159)  

Mathematics

About solvability of integro-differential equation with extended Stieltjes integral

A. A. Tkachenko, S. A. Shabrov

Voronezh State University, Chair of Mathematical Analysis

Abstract: In the paper are proved solvability of initial-value problem for integro-differential equation with Stieltjes integral.

DOI: https://doi.org/10.18500/1816-9791-2007-7-2-36-39

Full text: PDF file (144 kB)
References: PDF file   HTML file

UDC: 517.923

Citation: A. A. Tkachenko, S. A. Shabrov, “About solvability of integro-differential equation with extended Stieltjes integral”, Izv. Saratov Univ. Math. Mech. Inform., 7:2 (2007), 36–39

Citation in format AMSBIB
\Bibitem{TkaSha07}
\by A.~A.~Tkachenko, S.~A.~Shabrov
\paper About solvability of integro-differential equation with extended Stieltjes integral
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2007
\vol 7
\issue 2
\pages 36--39
\mathnet{http://mi.mathnet.ru/isu159}
\crossref{https://doi.org/10.18500/1816-9791-2007-7-2-36-39}


Linking options:
  • http://mi.mathnet.ru/eng/isu159
  • http://mi.mathnet.ru/eng/isu/v7/i2/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:126
    Full text:67
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022